Dans [8], les auteurs ont construit une résolution injective minimale d'un module instable dans la catégorie des modules instables modulo
We constructed in [8] a minimal injective resolution of an unstable module over the modulo
Mot clés : complexe de Koszul, module instable, foncteur de déstabilisation
Keywords: Koszul complex, unstable module, destabilisation functor
@article{BSMF_2012__140_2_257_0, author = {Dang Ho Hai, Nguyen}, title = {Un complexe de {Koszul} de modules instables et cohomotopie d'un spectre de {Thom}}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {257--308}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {140}, number = {2}, year = {2012}, doi = {10.24033/bsmf.2628}, mrnumber = {2950181}, zbl = {1259.55007}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.2628/} }
TY - JOUR AU - Dang Ho Hai, Nguyen TI - Un complexe de Koszul de modules instables et cohomotopie d'un spectre de Thom JO - Bulletin de la Société Mathématique de France PY - 2012 SP - 257 EP - 308 VL - 140 IS - 2 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2628/ DO - 10.24033/bsmf.2628 LA - fr ID - BSMF_2012__140_2_257_0 ER -
%0 Journal Article %A Dang Ho Hai, Nguyen %T Un complexe de Koszul de modules instables et cohomotopie d'un spectre de Thom %J Bulletin de la Société Mathématique de France %D 2012 %P 257-308 %V 140 %N 2 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.2628/ %R 10.24033/bsmf.2628 %G fr %F BSMF_2012__140_2_257_0
Dang Ho Hai, Nguyen. Un complexe de Koszul de modules instables et cohomotopie d'un spectre de Thom. Bulletin de la Société Mathématique de France, Tome 140 (2012) no. 2, pp. 257-308. doi : 10.24033/bsmf.2628. https://www.numdam.org/articles/10.24033/bsmf.2628/
[1] « The Segal conjecture for elementary abelian
[2] « Partition complexes, Tits buildings and symmetric products », Proc. London Math. Soc. 82 (2001), p. 229-256. | MR | Zbl
& -[3] « The Goodwillie tower of the identity functor and the unstable periodic homotopy of spheres », Invent. Math. 135 (1999), p. 743-788. | MR | Zbl
& -[4] « Polynomial algebras over the Steenrod algebra », Comment. Math. Helv. 65 (1990), p. 171-180. | MR | Zbl
& -[5] Homological algebra, Princeton Univ. Press, 1956. | MR | Zbl
& -[6] « A fundamental system of invariants of the general modular linear group with a solution of the form problem », Trans. Amer. Math. Soc. 12 (1911), p. 75-98. | JFM | MR
-[7] « Calculus. III. Taylor series », Geom. Topol. 7 (2003), p. 645-711. | MR | Zbl
-[8] « La fonction génératrice de Minc et une “conjecture de Segal” pour certains spectres de Thom », Adv. Math. 225 (2010), p. 1431-1460. | MR | Zbl
, & -[9] « The modular Hecke algebra and Steinberg representation of finite Chevalley groups », J. Algebra 91 (1984), p. 125-141. | MR | Zbl
-[10] -, « Chevalley group theory and the transfer in the homology of symmetric groups », Topology 24 (1985), p. 247-264. | MR | Zbl
[11] -, « The rigidity of
[12] « Sur les espaces fonctionnels dont la source est le classifiant d’un
[13] « Sur la structure des
[14] « Sur les
[15] « On the subalgebra generated by the one-dimensional elements in the Yoneda Ext-algebra », Lecture Notes in Math. 1183 (1986), p. 291-338. | MR | Zbl
-[16] « Modular invariants of parabolic subgroups of general linear groups », J. Algebra 232 (2000), p. 197-208. | MR | Zbl
& -[17] « Stable splittings derived from the Steinberg module », Topology 22 (1983), p. 285-298. | MR | Zbl
& -[18] « Modular invariant theory and cohomology algebras of symmetric groups », J. Fac. Sci. Univ. Tokyo Sect. IA Math. 22 (1975), p. 319-369. | MR | Zbl
-[19] -, « Cohomology operations derived from modular invariants », Math. Z. 193 (1986), p. 151-163. | MR | Zbl
[20] Quadratic algebras, University Lecture Series, vol. 37, Amer. Math. Soc., 2005. | MR | Zbl
& -[21] « Koszul resolutions », Trans. Amer. Math. Soc. 152 (1970), p. 39-60. | MR | Zbl
-[22] Unstable modules over the Steenrod algebra and Sullivan's fixed point set conjecture, Chicago Lectures in Mathematics, University of Chicago Press, 1994. | MR | Zbl
-[23] « Prime power representations of finite linear groups », Canad. J. Math. 8 (1956), p. 580-591. | MR | Zbl
-[24] « Dérivés du foncteur de déstabilisation en caractéristique impaire et applications », thèse de doctorat, Université Paris-Sud (Orsay), 1984.
-Cité par Sources :